Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 203, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 9:42 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 9:42 PM CDT (02:42 UTC)
- Expired
- Apr 29, 2012, 10:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 86 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS54 KOUN 300242
SVROUN
OKC047-053-071-103-300330-
/O.NEW.KOUN.SV.W.0203.120430T0242Z-120430T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN GARFIELD COUNTY IN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN OKLAHOMA...
KAY COUNTY IN OKLAHOMA...
EXTREME NORTHWESTERN NOBLE COUNTY IN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED
NEAR BILLINGS...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...LAMONT...BILLINGS AND PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 202 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3669 9700 3670 9704 3668 9707 3663 9705
3660 9705 3646 9748 3670 9762 3692 9717
TIME...MOT...LOC 0240Z 235DEG 26KT 3658 9747
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:58 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 29, 8:58 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 858 PM CDT SUN APR 29 2012 .UPDATE... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT. ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 612 PM CDT SUN APR 29 2012/ AVIATION... VFR CONDITIONS PREVAIL AT MOST SITES EARLY THIS EVENING AND THIS SHOULD CONTINUE UNTIL TSTM ACTIVITY BECOMES MORE WIDESPREAD LATER THIS EVENING. TSTMS WILL MAINLY AFFECT CENTRAL AND NRN OK. WILL INCLUDE TEMPO GROUPS FOR TAF SITES IN THESE AREAS...MAINLY DURING THE OVERNIGHT HOURS. WITH MOIST AIRMASS IN PLACE MVFR/IFR CIGS WILL LIKELY REDEVELOP LATE TONIGHT AND CONTINUE INTO THE EARLY MORNING BEFORE CONDITIONS IMPROVE TO VFR BY AFTERNOON. PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/ DISCUSSION... RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING... ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS. EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY RAINFALL AS WELL. WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY. THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY FOR ANOTHER DAY OR SO. STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY... HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 80 67 83 / 50 30 30 10 HOBART OK 64 79 64 85 / 50 30 30 10 WICHITA FALLS TX 66 82 67 86 / 30 20 20 10 GAGE OK 57 82 61 90 / 100 30 30 10 PONCA CITY OK 64 77 68 81 / 80 50 40 20 DURANT OK 67 80 66 82 / 10 20 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.
TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.
IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.
AUSTIN/MAXWELLIn the hours before
Local storm report, Apr 29, 3:46 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 4 SSW DRUMMOND 36.25N 98.06W
04/28/2012 E1.75 INCH GARFIELD OK PUBLIC
1100 PM HAIL 1 N LOOKEBA 35.38N 98.37W
04/28/2012 E1.00 INCH CADDO OK PUBLIC
1115 PM HAIL ERICK 35.21N 99.87W
04/28/2012 E1.00 INCH BECKHAM OK FIRE DEPT/RESCUE
1120 PM HAIL 8 NE LOOKEBA 35.45N 98.26W
04/28/2012 E1.00 INCH CANADIAN OK PUBLIC
1204 AM HAIL 3 NW CHANDLER 35.74N 96.91W
04/29/2012 E1.00 INCH LINCOLN OK LAW ENFORCEMENT
REPORTED AT CHANDLER LAKE
&&
MASpecial weather statement, Apr 29, 7:16 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT SUN APR 29 2012
OKZ013-300045-
NOBLE OK-
716 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NOBLE COUNTY UNTIL 745 PM CDT...
AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PERRY...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
RED ROCK...SOONER LAKE AND CERES.
LAT...LON 3658 9689 3655 9691 3650 9704 3639 9703
3627 9739 3638 9746 3641 9745 3660 9708
3658 9698 3660 9692
TIME...MOT...LOC 0013Z 242DEG 42KT 3635 9737Special weather statement, Apr 29, 8:20 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 820 PM CDT SUN APR 29 2012 OKZ006-011-012-300145- GARFIELD OK-MAJOR OK-ALFALFA OK- 820 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GARFIELD...EAST CENTRAL MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 845 PM CDT... AT 818 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA... MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... LAHOMA...DRUMMOND...AMES...MENO...CARRIER AND NORTH ENID. LAT...LON 3645 9785 3621 9811 3626 9827 3653 9813 TIME...MOT...LOC 0118Z 215DEG 14KT 3632 9814
Special weather statement, Apr 29, 8:41 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SUN APR 29 2012
OKZ006-011-300215-
MAJOR OK-ALFALFA OK-
841 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAJOR AND
SOUTHEASTERN ALFALFA COUNTIES UNTIL 915 PM CDT...
AT 837 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGWOOD...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
RINGWOOD AND MENO.
LAT...LON 3646 9811 3637 9810 3630 9825 3630 9842
3652 9824
TIME...MOT...LOC 0137Z 215DEG 19KT 3632 9830Local storm report, Apr 29, 8:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 NW ENID 36.42N 97.90W
04/29/2012 E1.00 INCH GARFIELD OK PUBLIC
&&
FMLocal storm report, Apr 29, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL HUNTER 36.56N 97.66W
04/29/2012 E1.00 INCH GARFIELD OK PUBLIC
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:16 PM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Apr 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Apr 29, 8:20 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| Apr 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 61 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 40 min |
| Apr 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 24 min |
| Apr 29, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 45 min |
| Apr 29, 9:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Apr 29, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| Apr 29, 9:59 PM CDT | Tornado Warning | OUN | Kay | 31 min |
| Apr 29, 10:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 29, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 38 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 48 min |
| Apr 29, 10:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 29, 10:29 PM CDT | Tornado Warning | OUN | Kay | 13 min |
| Apr 29, 10:37 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 29, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Apr 29, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 29, 11:30 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 29, 11:32 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| Apr 29, 11:38 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 29, 11:43 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 45 min |
| Apr 29, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Apr 29, 11:57 PM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| Apr 30, 12:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 41 min |
| Apr 30, 12:42 AM CDT | Special Weather Statement | OUN | Grant, Kay | 33 min |
| Apr 30, 12:54 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 30, 1:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | OUN | Kay, Noble | 34 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Apr 30, 1:45 AM CDT | Special Weather Statement | OUN | Kingfisher | 30 min |
| Apr 30, 2:27 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| Apr 30, 4:14 AM CDT | Flash Flood Watch | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 2 more | 24 hr |
| Apr 30, 7:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 30, 4:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:01 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Apr 30, 6:08 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Apr 30, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 50 min |
| Apr 30, 6:58 PM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.